Zeitschrift für Analysis und ihre Anwendungen
Full-Text PDF (867 KB) | Metadata | Table of Contents | ZAA summary
Published online: 1997-06-30
The Neumann Problem for the 2-D Helmholtz Equation in a Multiply Connected Domain with CutsP.A. Krutitskii (1) Moscow State University, Russian Federation
The Neumann problem for the dissipative Helmholtz equation in a connected plane region with cuts is studied. The existence of classical solution is proved by potential theory. The problem is reduced to a Fredholm equation of the second kind, which is uniquely solvable. It means that the solution can be computed by standard codes.
Keywords: Helmholtz equation, boundary value problems, cracks, screens, wings
Krutitskii P.A.: The Neumann Problem for the 2-D Helmholtz Equation in a Multiply Connected Domain with Cuts. Z. Anal. Anwend. 16 (1997), 349-361. doi: 10.4171/ZAA/766